# SDR DALA2022092206244

- Difficulty date: September 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 53,998 hours, 27,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 - PERFORM VA 99339AD FOR AMDS CARD 5311-01239-01B. CORRECTIVE ACTION: PERFORMED VA #99339AD FOR AMDS CARD 5311-01239-01B AND STEP 2 , STEP 4. (2417593)
